# SDR AALA20150319017

- Difficulty date: March 19, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 18,820 hours, 7,202 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT RBL 24.75 FS 727B HAS A CRACK INDICATE FROM 2 EACH HOLES ON THE INBD & OTBD FLANGES. REPAIRED IAW EA B737-53-039066 DATED 3 19 15.
